It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Spinal Cord Disorders Message Board


Spinal Cord Disorders Board Index


I am about 24 days post op from 3 level acdf. About 1 week after op I started to get a constant ear-ringing. It's not excruciating but I was wondering if anyone else had this condition. I have told my NS at last visit. He asked if I was taking any advil, which I am not. I started out on oxycodone, then went to hydrocodone and now just tylenol .

It sounds more like crickets. :confused:
Hi Paradiddle, Just found your post on ringing in the ears. I haven't had any operations so far, but do have severe degenerative disc disease in the neck area. When I first began having problems, about two years ago, I noticed I was having a strange buzzing sound throughout my head. I also have a numb, squeezing sensation in the lower skull area, along with headaches at times. The buzzing sensation is always there, and is very annoying. I had started taking blood pressure pills around that same time, and was blaming the buzzing sensation on the pills. I went off them for a few months, and the buzzing was still there. So, therefore, I am pretty sure it is all from my neck problems. Even though you have had surgery, I am wondering if maybe the ear ringing is from "things" being disturbed during the surgery.....muscles, nerves, etc.? Maybe it will go away as time goes on; when things settle down a bit in your body. I hope so!

Just wanted to tell you my experience. Hope your doing well otherwise. Take care!

Judy
I'm having the ear-ringing as we speak - more like a high pitched buzz...

The only medication that I see that could cause it was ibuprofen which I am not taking at all because of the fusion process...

I'm not so worried, don't know what's causing it, doesn't bother me a lot...
Hi! Yes, I am also having the "buzzing" as we speak!!! Mine just never goes away. When my neck hurts a lot, it seems the buzzing is worse. But, if your not taking the ibuprofen, I would think it isn't that. I know a lot of drugs are ototoxic and can cause ear damage, like some anti-biotics, but I never thought ibuprofen could do it. I'm not sure if the oxycodone or hydrocodone could cause ear problems, but since your off them, couldn't be that either. I haven't found anything to relieve the buzzing I am having. I doubt if there is anything to help my problem short of an operation, which I might have to face one day. Glad to hear your not bothered too much by it; some days it gets to me!!

Take care!





All times are GMT -7. The time now is 12:14 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!